# SDR F3LA200700063

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED SUPPORT SHEAR PLATE CORRODED BETWEEN FR 69 AND FR 70, JUST BEHIND FLOORBEAM Y1292.  REMOVED AND REPLACED SHEAR PLATE SUPPORT FRAME AND SHEAR PLATE IAW A319 SRM 51-42-11, FIG. 8; 51-44-11, TABLE 3; 51-72-11, PARA. 5.A.; 51-42-00, PARA. 6,7,10; AND AIRBUS DRAWING D53474180, ISSUE G.
